# SDR R61A201305290528

- Difficulty date: May 28, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 9,375 hours, 9,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104
- Condition: Corroded
- Location: Bs 209-571
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT SIDEWALL Y40.950 SEAT TRACK BS 209 TO 571.5 HAS BLENDED, UNTREATED AREAS WITH CORROSION PRESENT ALONG ENTIRE LENGTH.  MX R & R SEAT TRACK IAW SRM 51-40-15/51-42-05.
